Table of Contents
ISRN Discrete Mathematics
Volume 2011 (2011), Article ID 476462, 16 pages
Research Article

Differential Equation and Recursive Formulas of Sheffer Polynomial Sequences

Department of Mathematics, University of St. Thomas, 2115 Summit Avenue, Saint Paul, MN 55105-1079, USA

Received 3 August 2011; Accepted 7 September 2011

Academic Editors: M. Chlebík, K. Eriksson, and M. C. Wilson

Copyright © 2011 Heekyung Youn and Yongzhi Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Heekyung Youn and Yongzhi Yang, “Differential Equation and Recursive Formulas of Sheffer Polynomial Sequences,” ISRN Discrete Mathematics, vol. 2011, Article ID 476462, 16 pages, 2011. doi:10.5402/2011/476462